MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION TIBIAL BLOCK R; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE REVISION TIBIAL BLOCK R; RESECTION BLOCKS/DEVICES
Catalog Number 250610112
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Damage to cutting block, metal shard sticking out.There was no patient consequence or surgical delay.
 
Event or Problem Description
Additional information was received and stated that the item was damaged.The metal shard was sticking out.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, "lot/batch/exp: na.Was the product being used in a clinical trial? no.Did the event happen during a procedure? no.Were you in the procedure at the time of the event? no.Event outcome/how was it managed? na.Was there any consequence to the patient due to the event? no.Was the surgery prolonged due to the event? no.Has the reporter facility indicated there may be legal action? no.Is the product available for return? no.Please give a detailed explanation of the event: damage to cutting block, metal shard sticking out ¿ see photos below." the product was not returned to depuy synthes, however photos were provided for review.(b)(4).The photo investigation revealed the attune revision tibial block r exhibits nicks and scratches.As a result the surface of the device also exhibits burr.There was not enough evidence to confirm the allegation of jammed seized.No other problem identified.The observed damage is consistent with misalignment of the resection device with the block.The overall complaint was confirmed as the observed condition of the attune revision tibial block r would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE REVISION TIBIAL BLOCK R
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17842423
Report Number1818910-2023-19777
Device Sequence Number7173798
Product Code HTZ
UDI-Device Identifier10603295436232
UDI-Public10603295436232
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250610112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer09/29/2023
10/17/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/09/2023
10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown